| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn: (b)(6), +20.0d) was implanted on (b)(6) 2025 in the left eye.Prior to beginning light treatments, the patient requested explantation of the lens and no light treatments were completed during the postoperative period.The lal+ was explanted on (b)(6) 2026 due to the patient's dissatisfaction with vision.